Optimisation of two variables function with linear inequalities constraints – Contraction of the feasible region

Hamadi Ammar (Faculté des Sciences de Bizerte, Zarzouna, Bizerte, Tunisia, and)
Yves Cherruault (Université Paris VI, Medimat, Paris, France)

Kybernetes

ISSN: 0368-492X

Publication date: 1 December 2000

Abstract

Shows how a hi‐dimensional optimisation problem with linear inequalities constraints is converted into a global optimisation problem of one bounded variable function f*. Then, we reduce the feasible region f* before seeking its global optimum.

Keywords

Citation

Ammar, H. and Cherruault, Y. (2000), "Optimisation of two variables function with linear inequalities constraints – Contraction of the feasible region", Kybernetes, Vol. 29 No. 9/10, pp. 1272-1283. https://doi.org/10.1108/03684920010346338

Download as .RIS

Publisher

:

MCB UP Ltd

Copyright © 2000, MCB UP Limited

Please note you might not have access to this content

You may be able to access this content by login via Shibboleth, Open Athens or with your Emerald account.
If you would like to contact us about accessing this content, click the button and fill out the form.
To rent this content from Deepdyve, please click the button.